i took Plan B in July and got my period 3 days later than expected, and it lasted 8 days long. in august, when was due to get my period, i experienced heavy spotting with a lot of blood clots. it was pretty heavy the first two days, some bright blood but mostly dark red/brown blood with a lot of clots, then got much lighter. it is what would be day 5 of my period and I'm experiencing very light brown discharge. my breasts are tender and feel heavy. my boyfriend went in for not even three min without a condom at the beginning of august. am i pregnant or is this plan b still affecting my cycle? I've taken three HPO and they have been negative but I'm still scared.
Lous; I have been a bit off lately and seem to be picking up the older slack on some post. Glad as always that you got to this one. Nobody does better than you on the Plan B's I just opened to make sure that Rachel got an answer. Thanks again my dear friend and hope you both have a great weekend. Chuck
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2014 • 1 answer
Posted 8 Feb 2015 • 1 answer
Posted 8 Mar 2015 • 2 answers
Posted 13 Jul 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers